Thank you for your query at DoctorSpring.com
I understand your concern.
Constipstion itself can cause stomach cramping and pain. It can also induce nausea.
Diabetics are prone to constipation because of neuropathy. What are his current sugar levels? When was he diagnosed with DM?
Regarding difficulty in urination, has his prostate been checked recently?
It will help if you can get an ultrasound done and share it with me.
Feel free to discuss further,
Patient replied :
Note that I stated that he did NOT have difficulty in urination.
So, UTI or prostate hypertrophy is ruled out here.
With the history of abdominal pain and constipation in a 70 year old, I would think of diverticulitis. A CT scan may have to be done to confirm the diagnose. A course of antibiotics like ciprofloxacin may have to be taken.
With symptoms of nausea, vomiting and belching, one has to think of acid peptic disease. Drug induced gastitis is a possibility. An upper GI endoscopy may have to be done. Prilosec may provide relief.
For clinical examination and tests please take him to a doctor.
I hope that answers your query.
Let me know if you have any more questions.